# SDR DALA2016020500952

- Difficulty date: February 4, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 49,774 hours, 26,239 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G1 OTBD MOUNT FITTINGS CORRODED.  R & R MOUNT FITTINGS.
